# SDR AALA2018092769012

- Difficulty date: September 25, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 62,476 hours, 7,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 221N OF A CHECK 17 FOUND TRHEE AISLE EMERGENCY LIGHTS, RIGHT AISLE INOPERATIVE.  REPLACED THE BATTERY PACK M33409. CHECKED OK IAW AMM 33-51-06.
